# SDR USAA050327

- Difficulty date: February 23, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Antenna
- Part time: 40,959 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ANTENNA SUPPORT CRACKED 1.5 INCH, 1 INCH, .6250 INCH AT STATION 727D S27L AND S27R.  FABRICATED REPAIR ANGLE, TRIMMED, FITTED, HEAT TREATED PER SRM 53-60-01.  (M)
